Follow
Samia Bushnaq
Samia Bushnaq
Verified email at psut.edu.jo
Title
Cited by
Cited by
Year
Hyers‐Ulam stability analysis to implicit Cauchy problem of fractional differential equations with impulsive conditions
K Shah, A Ali, S Bushnaq
Mathematical methods in the applied sciences 41 (17), 8329-8343, 2018
742018
The multistep Laplace optimized decomposition method for solving fractional-order coronavirus disease model (COVID-19) via the Caputo fractional approach
B Maayah, A Moussaoui, S Bushnaq, O Abu Arqub
Demonstratio Mathematica 55 (1), 963-977, 2022
732022
Control of COVID-19 dynamics through a fractional-order model
S Bushnaq, T Saeed, DFM Torres, A Zeb
Alexandria Engineering Journal 60 (4), 3587-3592, 2021
542021
Mathematical analysis of HIV/AIDS infection model with Caputo-Fabrizio fractional derivative
S Bushnaq, SA Khan, K Shah, G Zaman
Cogent Mathematics & Statistics 5 (1), 1432521, 2018
522018
A reproducing kernel Hilbert space method for solving integro-differential equations of fractional order
S Bushnaq, S Momani, Y Zhou
Journal of Optimization Theory and Applications 156, 96-105, 2013
452013
The Laplace optimized decomposition method for solving systems of partial differential equations of fractional order
W Beghami, B Maayah, S Bushnaq, O Abu Arqub
International Journal of Applied and Computational Mathematics 8 (2), 52, 2022
382022
Numerical treatment of fractional order Cauchy reaction diffusion equations
S Ali, S Bushnaq, K Shah, M Arif
Chaos, Solitons & Fractals 103, 578-587, 2017
312017
Iterative multistep reproducing kernel Hilbert space method for solving strongly nonlinear oscillators
B Maayah, S Bushnaq, S Momani, O Abu Arqub
Advances in Mathematical Physics 2014 (1), 758195, 2014
292014
A reproducing kernel Hilbert space method for solving systems of fractional integrodifferential equations
S Bushnaq, B Maayah, S Momani, A Alsaedi
Abstract and Applied Analysis 2014 (1), 103016, 2014
282014
Computation of numerical solutions to variable order fractional differential equations by using non-orthogonal basis
S Bushnaq, K Shah, S Tahir, KJ Ansari, M Sarwar, T Abdeljawad
AIMS Math 7 (6), 10917-10938, 2022
232022
Existence theory of HIV-1 infection model by using arbitrary order derivative of without singular kernel type
S Bushnaq, SA Khan, K Shah, G Zaman
J. Math. Anal 9 (1), 16-28, 2018
182018
The Chebyshev Wavelet Method (CWM) for the Numerical Solution of  Fractional HIV Infection of CD4T Cells Model
H Khan, R Shah, M Arif, S Bushnaq
International Journal of Applied and Computational Mathematics 6 (2), 34, 2020
162020
Exact solution to non-linear biological population model with fractional order
S Bushnaq, S Ali, K Shah, M Arif
Thermal Science 22 (Suppl. 1), 317-327, 2018
132018
Numerical treatment of fractional endemic disease model via Laplace Adomian decomposition method
K Shah, S Bushnaq
Journal of science and arts 17 (2), 257, 2017
112017
On modeling of coronavirus-19 disease under Mittag-Leffler power law
S Bushnaq, K Shah, H Alrabaiah
Advances in Difference Equations 2020 (1), 487, 2020
102020
Fractional order analysis of HBV and HCV co-infection under ABC derivative
H Alrabaiah, MU Rahman, I Mahariq, S Bushnaq, M Arfan
Fractals 30 (01), 2240036, 2022
92022
Analytical simulation of singular second-order, three points boundary value problems for fredholm operator using computational kernel algorithm
S Bushnaq, B Maayah, S Momani, OA Arqub, M Al-Smadi, A Alsaedi
Journal of Computational and Theoretical Nanoscience 13 (11), 7816-7824, 2016
92016
Numerical solutions to systems of fractional Voltera Integro differential equations, using Chebyshev wavelet method
H Khan, M Arif, ST Mohyud-Din, S Bushnaq
Journal of Taibah University for Science 12 (5), 584-591, 2018
82018
An efficient approach for solution of fractional order differential-difference equations arising in nanotechnology
L Zada, R Nawaz, SS Bushnaq
Applied Mathematics E-Notes 20, 297-307, 2020
72020
Solving Fractional Proportional Delay Integro Differential Equations of First Order by Reproducing Kernel Hilbert Space Method
SB Asma AlHabees, Banan Maayah
Global Journal of Pure and Applied Mathematics 12, 2016
72016
The system can't perform the operation now. Try again later.
Articles 1–20